Upper bounds on Arnold diffusion times via Mather theory

Ugo Bessi, Luigi Chierchia, Enrico Valdinoci

Research output: Contribution to journalArticle

39 Citations (Scopus)

Abstract

We consider several Hamiltonian systems for which the existence of Arnold's mechanism for diffusion (whiskered tori, transition ladder, etc.) has been proven. By means of Mather theory we show that the diffusion time may be bounded by a power of the homoclinic splitting.

Original languageEnglish
Pages (from-to)105-129
Number of pages25
JournalJournal des Mathematiques Pures et Appliquees
Volume80
Issue number1
DOIs
Publication statusPublished - 1 Jan 2001
Externally publishedYes

Fingerprint Dive into the research topics of 'Upper bounds on Arnold diffusion times via Mather theory'. Together they form a unique fingerprint.

Cite this